# SDR DALA1149883116

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pin
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON 1 EACH PIN FOR RIB 4 COATING DAMAGED.  FOUND COATING DAMAGED, FOUND TO BE OUT OF LIMITS IAW A319 AMM 54-51-17-200-002.  RECEIVED 1 EACH PIN FOR RIB 4.  TO BE INST ON W/C 5450-3020S-01.  DAMAGE DIM. L=2.0" W=1.0"
